# SDR ASOA99116

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120023
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Part number: 12037517002
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT NACELLE AFT OUTBOARD STIFFENER IS CRACKED.  MAINTENANCE REMOVED AND REPLACED RIGHT NACELLE STIFFENER IAW EMB120 SRM 51-40-02.  (M)
